MathSciNet Relay Station
MathSciNet bibliographic data
MR1863294 58E05 (35J60 35J65 47J30)
Bartsch, Thomas Critical point theory on partially ordered Hilbert spaces. J. Funct. Anal. 186 (2001), no. 1, 117–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement